# SDR FDEA201511143614

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 119 hours, 6,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53813946200
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FRAME 49 FROM Y 0 TO - Y450 HAS BENT INTERCOSTAL FEATURE.  REMOVED INTERCOSTAL AT FRAME 49, BETWEEN 0 - TO -Y450 IAW SRM 51-40-21.  FABRICATED NEW INTERCOSTAL ON T15 1171519.  INSTALLED NEW INTERCOSTAL AT FRAME 49, BETWEEN 0 TO -Y450 IAW SRM 51-40-21, MAJOR REPAIR.
